Viberzi And Joint Pain

3 Replies Updated



Conversation Starter

Questions about Viberzi Says:
via mobile

I have been having hip joint pain for many years. After I started taking Viberzi 100 mg twice a day within a couple of days my hip pain increased from a bearable 5 on the 0-10 pain scale to a 9 which would wake me up in the middle of the night and my normal dose of my narcotic pain medications would not touch it so I had to take a whole day worth of pain medications just to bring it down to like 6/7. I take Opana ER 20 mg and Percocet 10/325 (3 tablets a day). I normally take 1 Opana ER an hour before bed and one when I get up in the morning and all three Percocet around 2:00 pm. Before taking Viberzi that was enough to control my hip pain and other pain to a certain extent but my pain wasn't under enough control. So my doctor increased the Opana ER to 30 mg. So I stopped taking the Viberzi three days ago and I just got my new prescription for Opana ER yesterday and taking the first dose last night and finally I was able to sleep through the night. I believe it was the Viberzi causing the increased pain because even taking two Opana ER 20 mg before bed my hip pain wasn't under control so after a few days off of Viberzi it is finally better. The Viberzi help with my IBS but my insurance doesn't cover it. I was given a 30 days free sample so I had to stop it anyway. So three weeks of the increased pain wasn't worth the benefit I was getting from this medicine. So I'm wondering if anyone else was having any joint pain or increased joint pain while on Viberzi? It could be affecting how my narcotic pain medications were working because Viberzi is an opioid receptor antagonist medication. So I'm not sure if it affected how the opioid pain medications worked in my brain and intestinal tract. So if anyone has any experience with this medicine affecting how opioids pain medications work that would be great. I finally had relief from the IBS- diarrhea, but if it's going to make my hip joint pain that intense I'll just take my other prescription diarrhea medication. I went three weeks waking up in severe pain worse then when I broke my arm and barely getting any sleep.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

As reported by the FDA, this medication has been known to cause muscle aches as a side effect, you may also experience nausea, abdominal pain and sore throat.

However, taking it with opiates usually causes an increase in the amount of both of them that you absorb, but there's never any way to predict how any given medication will actually effect any given person that tries it, unfortunately.

Can anyone else that's tried Viberzi chime in with their experiences?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Ciowa Says:

I started Viberzi a couple weeks ago and have experienced more pain in various places in my body. Mostly arthritic like pain in joints. I suffer from neuropathy in legs and feet post chemotherapy and that has worsened with the new symptom of restless leg. It seems to interact with a lot of commonly used meds so it's like trying to figure out which ones might be the problem. I was fine on the meds before and had been taking them for a number of years. I also feel more energetic with almost a jitteriness feeling. I'm suspecting Wellbutrin + Viberzi might be the culprit but not certain. Problem is I only take 100 mg Wellbutrin in the morning and that's it for the day. I have trouble falling to sleep and legs aren't helping that either. The Viberzi seems to be working but I have cut dose to 1/2 of the 100mg tab twice daily as 100 bid was too much. Dosing amount for me is yet to be figured out. I'm not tired or sleepy.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Stephanie Says:
via mobile

I just google led this to see if is was the only one out there experiencing this. My joints in my ankles uonto my knees are killing me within 2 weeks of taking this. Also in my wrists.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Joint pain and synthroid?
I have been taking synthroid 75mcg for the past 14 years.Recently had blood work and the Dr. wanted to lower my dose.I s... 2 replies
joint and muscle pain eliquis
since being on Eliquis after cardiac ablation, for a-fib my leg muscles hurt so bad hard to walk. Have dizziness serve p... 26 replies
Back and joint pain after Injectafer
I have chronic anemia from Crohn's disease and we decided to do Venofer this year to address my anemia. I did like 1... 8 replies
Back pain and joint pain can be caused by pancreatitis side
Anyone else having persistent back pain, I have been on 30 mg Tanzeum for six weeks the last three weeks have been exper... 2 replies
joint pain with xarelto and memory loss
I am having extreme joint discomfort where I can’t move. I’ve been on it six months in the last 2 months I&#... 8 replies
Bones and joint pain fenofibrate medicine
My dad has bone and joint pain and he went to his doctor and diced to give him fenofibtate 48mg, is this good for bone a... 1 reply
muscle and joint pain
Since taking this inhaler - My breathing has improved greatly - but I am in extreme pain - don't want to stop taking... 7 replies
Xarelto and joint pain
Got one month to before my 90 days on xarelto is over. I have been experiencing severe pain in my knees, ankles, hips an... 4 replies
Severe joint and bone pain and exhaustion on xarelto
Started Xarelto two days ago. The first day extreme fatigue and bone and joint pain. I don't think I can co tinue on... 6 replies
Extreme joint and muscle pain, neck stiffness, tightness of chest while on Eliquis
The neck stiffness started while on Xarelto. After switching to Eliquis is the pain spread throughout my body. Into my b... 30 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 March 2017.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA